The Michigan Mathematical Journal

Compactness of composition operators on the Bloch space in classical bounded symmetric domains

Jihuai Shi and Zehua Zhou

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 50, Issue 2 (2002), 381-405.

Dates
First available in Project Euclid: 5 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028575740

Digital Object Identifier
doi:10.1307/mmj/1028575740

Mathematical Reviews number (MathSciNet)
MR1914071

Zentralblatt MATH identifier
1044.47021

Subjects
Primary: 47B38: Operators on function spaces (general) 47B33: Composition operators
Secondary: 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx] 30A30

Citation

Zhou, Zehua; Shi, Jihuai. Compactness of composition operators on the Bloch space in classical bounded symmetric domains. Michigan Math. J. 50 (2002), no. 2, 381--405. doi:10.1307/mmj/1028575740. https://projecteuclid.org/euclid.mmj/1028575740


Export citation